# SDR UALA2012070203519

- Difficulty date: June 30, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 57,500 hours, 16,098 cycles
- Engine: Pwa PW2037
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 490S1
- Part serial: 50
- Condition: Inoperative
- Location: Hf Radio Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 HF RADIO FREQUENCY DISPLAY INOPERATIVE.  HF 2 COCKPIT BREAKER TRIPPED AND WOULD NOT RESET, REPLACED HF 2 ANTENNA COUPLER PER MM, OPS CHECKS OKAY.
